# SDR AALA20150209019

- Difficulty date: January 27, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SIDE CRACK IN SKIN AT CANT FRAME AT FS 1474 ABOVE AFT AIRSTAIR DOOR CUT OUT.  INSTALLED EXT DOUBLER ON FUSELAGE SKIN IAW SRM 53-01-00-001 FIG 2 SHEET 3.
